Header menu link for other important links
Spectral element method for elliptic equations with periodic boundary conditions
Naga Raju G., Dutt P., Kishore Kumar N.,
Published in Elsevier Inc.
Volume: 246
Pages: 426 - 439
In this paper a nonconforming spectral element method is discussed for the elliptic partial differential equations with periodic boundary conditions. The formulation is based on the minimization of a functional by the least squares method. The periodic boundary conditions are added in the weak form in the formulation of the functional and the normal structure of resulting coefficient matrix is retained. To obtain the conforming solution a set of corrections are made and the error is estimated in H1norm. © 2014 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier Inc.
Open AccessNo